American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] J. Nekovář and A. J. Scholl. Introduction to plectic cohomology. Contemporary Mathematics 664 (2016) 321-337.
Book volume table of contents   
View Article: PDF

[2] Jennifer S. Balakrishnan, J. Steffen Müller and William A. Stein. A $p$-adic analogue of the conjecture of Birch and Swinnerton-Dyer for modular abelian varieties. Math. Comp. 85 (2016) 983-1016.
Abstract, references, and article information   
View Article: PDF

[3] Daeyeol Jeon. Families of elliptic curves over cyclic cubic number fields with prescribed torsion. Math. Comp. 85 (2016) 1485-1502.
Abstract, references, and article information   
View Article: PDF

[4] Martin Raum. Computing genus $1$ Jacobi forms. Math. Comp. 85 (2016) 931-960.
Abstract, references, and article information   
View Article: PDF

[5] Mitya Boyarchenko and Jared Weinstein. Maximal varieties and the local Langlands correspondence for $GL(n)$. J. Amer. Math. Soc. 29 (2016) 177-236.
Abstract, references, and article information   
View Article: PDF

[6] Jeffrey D. Achter. Arithmetic Torelli maps for cubic surfaces and threefolds. Trans. Amer. Math. Soc. 366 (2014) 5749-5769.
Abstract, references, and article information   
View Article: PDF

[7] Michael Harris. Testing rationality of coherent cohomology of Shimura varieties. Contemporary Mathematics 614 (2014) 81-95.
Book volume table of contents   
View Article: PDF

[8] Santiago Molina and Victor Rotger. Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes. Proc. Amer. Math. Soc. 142 (2014) 381-390.
Abstract, references, and article information   
View Article: PDF

[9] Fang-Ting Tu and Yifan Yang. Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves. Trans. Amer. Math. Soc. 365 (2013) 6697-6729.
Abstract, references, and article information   
View Article: PDF

[10] Eric Errthum. Minimal polynomials of singular moduli. Math. Comp. 83 (2014) 411-420.
Abstract, references, and article information   
View Article: PDF

[11] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[12] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[13] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information   
View Article: PDF

[14] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[15] Chia-Fu Yu. Geometry of the Siegel modular threefold with paramodular level structure. Proc. Amer. Math. Soc. 139 (2011) 3181-3190. MR 2811273.
Abstract, references, and article information   
View Article: PDF

[16] Benoît Stroh. Relèvement de formes modulaires de Siegel. Proc. Amer. Math. Soc. 138 (2010) 3089-3094. MR 2653933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Kisin. Integral models for Shimura varieties of abelian type. J. Amer. Math. Soc. 23 (2010) 967-1012. MR 2669706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jie Ling. Intersection of modular polynomials. Proc. Amer. Math. Soc. 137 (2009) 1543-1549. MR 2470811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mihran Papikian. Analogue of the degree conjecture over function fields. Trans. Amer. Math. Soc. 359 (2007) 3483-3503. MR 2299464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pete L. Clark. Galois groups via Atkin-Lehner twists. Proc. Amer. Math. Soc. 135 (2007) 617-624. MR 2262856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Sophie Morel. Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel. J. Amer. Math. Soc. 21 (2008) 23-61. MR 2350050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Matilde Marcolli. Quantum statistical mechanics and Galois theory. University Lecture Series 36 (2005) 51-79.
Book volume table of contents
View Article: PDF

[24] Matilde Marcolli. Ouveture. University Lecture Series 36 (2005) 1-14.
Book volume table of contents
View Article: PDF

[25] Matilde Marcolli. Noncommutative modular curves. University Lecture Series 36 (2005) 15-50.
Book volume table of contents
View Article: PDF

[26] Matilde Marcolli. Vistas. University Lecture Series 36 (2005) 125-130.
Book volume table of contents
View Article: PDF

[27] Matilde Marcolli. Noncommutative geometry at arithmetic infinity. University Lecture Series 36 (2005) 81-124.
Book volume table of contents
View Article: PDF

[28] Matilde Marcolli. Arithmetic Noncommutative Geometry. University Lecture Series 36 (2005) MR MR2159918.
Book volume table of contents   

[29] Kolyvagin's theorem. CBMS Regional Conference Series in Mathematics 101 (2003) 113-123.
Book volume table of contents   
View Article: PDF

[30] Totally real fields. CBMS Regional Conference Series in Mathematics 101 (2003) 79-86.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia